# SDR AALA201702209021

- Difficulty date: February 18, 2017
- Submitted: February 21, 2017
- Operation: Air carrier
- Aircraft: N647AW
- Make and model: Airbus A320-232
- Aircraft serial: 762
- Aircraft time: 68,099 hours, 25,650 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Contact
- Part number: NSA93683020
- Condition: Broken
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WINDSCREEN EMERGENCY LIGHT WIRES 7441VS-B AND 7441VS-A CONTACTS ARE BROKEN. REPLACED CONTACTS.
